Author: CX Zheng;

Title: NUMERICAL SOLUTION OF BI-PERIODIC ELLIPTIC PROBLEMS IN UNBOUNDED DOMAINS

Journal: COMMUNICATIONS IN MATHEMATICAL SCIENCES

Year: 2012

Volume: 10

Page: 513 - 526


Author: JW Zhang; ZZ Sun; XN Wu; DS Wang;

Title: Analysis of High-Order Absorbing Boundary Conditions for the Schrodinger Equation

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Year: 2011

Volume: 10

Page: 742 - 766


Author: XN Wu; JW Zhang;

Title: HIGH-ORDER LOCAL ABSORBING BOUNDARY CONDITIONS FOR HEAT EQUATION IN UNBOUNDED DOMAINS

Journal: JOURNAL OF COMPUTATIONAL MATHEMATICS

Year: 2011

Volume: 29

Page: 74 - 90


Author: M Ehrhardt; JG Sun; CX Zheng;

Title: EVALUATION OF SCATTERING OPERATORS FOR SEMI-INFINITE PERIODIC ARRAYS

Journal: COMMUNICATIONS IN MATHEMATICAL SCIENCES

Year: 2009

Volume: 7

Page: 347 - 364


Author: M Ehrhardt; H Han; CX Zheng;

Title: Numerical Simulation of Waves in Periodic Structures

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Year: 2009

Volume: 5

Page: 849 - 870


Author: X Antoine; C Besse; P Klein;

Title: Absorbing boundary conditions for the one-dimensional Schrodinger equation with an exterior repulsive potential

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2009

Volume: 228

Page: 312 - 335


Author: X Antoine; A Arnold; C Besse; M Ehrhardt; A Schadle;

Title: A Review of Transparent and Artificial Boundary Conditions Techniques for Linear and Nonlinear Schrodinger Equations

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Year: 2008

Volume: 4

Page: 729 - 796


Author: JW Zhang; ZL Xu; XN Wu;

Title: Unified approach to split absorbing boundary conditions for nonlinear Schrodinger equations

Journal: PHYSICAL REVIEW E

Year: 2008

Volume: 78